# SDR HEEA079042

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Rough
- Location: Cooler Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH BEARING ON COOLER BLOWER ASSY.
